# SDR SWIA202052618

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLOOR SILL BETWEEN FS 280 AND FS 319.7 IS CORRODED IN MULTIPLE LOCATIONS, MARKED WITH BLACK GREASE PENCIL.  C-CHECK RO 9/20/2020.  REPLACED FLOOR SILL SECTION FROM FS 280.00 TO FS 319.7 WITH NEW PART P/N-SH670-32172-7, REF CRJ-700 SRM & DRAWING.  LEAK CHECK GOOD.  COMPLIED WITH TASK CARD.
